MAUDE Adverse Event Report: ABBOTT POINT OF CARE I-STAT EG7+ CARTRIDGE

ABBOTT POINT OF CARE I-STAT EG7+ CARTRIDGE
Catalog Number 03P76-25
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Apoc incident # (b)(4).Apoc labeling will be evaluated during the investigation as pertaining to the event.
 
Event or Problem Description
On (b)(6) 2021, abbott point of care was contacted by a customer regarding i-stat eg7+ cartridges that yielded suspected descrepant ionized calcium results of 1.65 and 1.21mmol/l.There was no patient information available at the time of this report.Return product is not available for investigation.At this time there is no reason to suspect a malfunction exists.The reporting decision was based on information available that suggests the product was not performing within the variability of the assay.The investigation is underway.
 
Additional Manufacturer Narrative
Apoc incident: # 866302.The investigation was completed on 17-aug-2021.A review of the device history records (dhrs) confirmed the cartridge lots met finished goods (fg) release criteria.The targets for tril2 lot 311132 and tricontrols calibration verification level 3 (tricv3) from calibration verification set lot 20245 lot 311132 were released under dcp-0003253.The targets for tril2 lot 311136 and tricv3 from calibration verification set lot 20336 lot 311136 were released under dcp-0003253.The ica targets were reviewed and found to match the ica values published in the respective artworks.Retained testing met the acceptance criteria found in q04.01.003 rev.Ag, appendix 1 - product complaint level 2 and level 3 investigation procedure.Returned cartridges testing did not reproduce the customer's observation.No deficiency has been determined for eg7+ cartridge lots n21003 and n21100 or tril2 and tricv3 lot 311132 and tril2 and tricv3 lot 311136.

Brand Name
I-STAT EG7+ CARTRIDGE
Common Device Name
EG7+ CARTRIDGE
Manufacturer (Section D)
ABBOTT POINT OF CARE
400 college road
princeton NJ 08540 6607
MDR Report Key12304839
Report Number2245578-2021-00064
Device Sequence Number3761189
Product Code CHL
UDI-Device Identifier10054749000040
UDI-Public10054749000040
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K940918
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/08/2021
Device Catalogue Number03P76-25
Device Lot NumberN21100
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/31/2021
Supplement Date Received by Manufacturer08/17/2021
Initial Report FDA Received Date08/10/2021
Supplement Report FDA Received Date08/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1